We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Close

Berocca - the devils urine???

BlasterLadBlasterLad

Hola,
Does anyone feel weird after taking the fizzy vitamin day-glo supplement? I'm sure it does things to your brain (as well as your urine which I'm sure isn't supposed to be that colour).
I know it's supposed to be good for you but I often feel a bit manic for upto 24hrs after taking it?
Am I alone???

All Comments (5)

Jump to unread Post a Comment

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

I Approve
Your Comments On This Post
Comment Preview
Close

PRIVATE MESSAGE

Close
Sorry, you can’t currently send PMs. Once you’re a more active member of the forum, the PM service will be unlocked for you.
Welcome to HUKD!
Close
Join the Community